Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    3
  • views
    7708

doctor appointment

whiskeygirl

182 views

I saw the opthamologist. He said honestly, he's never had anyone come in with the same issue, if it were a side effect of the medication he would think it would affect both eyes, not just one but I guess anything can happen. He wants to see me again toward the end of the isotretinoin regimen. But he gave me the ok, all the tests they did showed normal. So I filled my prescription.

Due to an impending beach vacation, I went and got a spray tan to avoid being freakishly white in a bikini, since I cannot handle UV exposure due to Amnesteem. It turned out decently, not orange or anything, but the weird excema stuff on my hands and arms made it stick weird on those spots. So now I just look like I have a lot of freckles lol.

But I guess I'm going to have to load up on the SPF down there. I walked outside for like 15 minutes and got slightly burnt.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×